# SDR DXTA200500762

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 3,932 hours, 3,066 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P230
- Condition: Smoke
- Part time: 3,398 hours, 3,689 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TAXIING FOR T/O ENGINES RUNNING, APU & BLEED AIR ON, ALL AVIONICS ON, THE CABIN & COCKPIT FILLED WITH SMOKE.  SMOKE STOPPED WHEN I SHUT EVERYTHING DOWN AND TURNED ELECTRICAL POWER OFF.  A LARGE AMOUNT OF WATER DRIPPING FROM BOTTOM OF APU.  INSPECTED ENGINE INTAKES, APU INTAKE & EXHAUST, NO DISCREPANCIES NOTED.  REMOVED WATER SEPARATOR & INSPECTED, NO DISCREPANCIES.  OPERATED LT &RT ENGINES FOR 45 MINUTES WITH ALL AVIONICS OPERATING, NO DISCREPANCIES.  OPERATED APU & WITHIN 30 SECONDS OF TURNING APU BLEED ON COCKPIT FILLED WITH SMOKE.  SMOKE WAS WHITE WITH A DISTINCT OIL SMELL.  TURNED APU BLEED OFF AND SMOKE DISSIPATED.  SHUT LT & RT ENGINES DOWN.  TURNED APU BLEED ON AGAIN & SMOKE RETURNED.  APU CAUSE OF SMOKE
